# SDR UPS08M53543

- Difficulty date: April 3, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A VERTICAL STABILIZER FRONT SPAR RT CUTOUT AT STA ZFS 516-443 APPROX FOUND MINOR CORROSION AS MARKED.  VERTICAL STABILIZER FRONT SPAR RT CUTOUT STA ZFS 516.443 APPROX MINOR CORROSION REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOL II REV 35, MATL REMOVED 0.005", ORG THICKNESS 0.125".  FOUND WITHIN LIMIT AS PER SRM 55-00-01 VOL I FIG 1A REV 35.
